# SDR DALA2023020700963

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 67,745 hours, 8,883 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 DOOR 4R INDICATING OPEN. CORRECTIVE ACTION: LUBED AND CYCLED OPS NORMAL. (4147648)
